advertisement
Question
Posted by: Anonymous | 2009/05/13

Increasing dose

Hi

My Cilift dose will be increasing from 20mg to 40mg. What side effects can I expect? Will they generally be the same as when you first start with it? I' ve been on 20mg Cilift for about 10 weeks now and it is the first AD I' ve taken. I also take 10mg Stilnox daily.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

NO new side-effects are likely. At a higher dose one miht for a shirt time, experience a return for a few days of whatever side-effects you noticed in the first days of taking the med, but as you've been on the lower dose for 10 weeks already, there may be nothing to notice.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement